RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 5, Pages 1013–1016 (Mi dan27086)  

MATHEMATICS

The asymptotic value of the approximation of multiply differentiable functions by positive linear operators

R. G. Mamedov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (346 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 29.04.1962

Citation: R. G. Mamedov, “The asymptotic value of the approximation of multiply differentiable functions by positive linear operators”, Dokl. Akad. Nauk SSSR, 146:5 (1962), 1013–1016

Citation in format AMSBIB
\Bibitem{Mam62}
\by R.~G.~Mamedov
\paper The asymptotic value of the approximation of multiply differentiable functions by positive linear operators
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 5
\pages 1013--1016
\mathnet{http://mi.mathnet.ru/dan27086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140879}
\zmath{https://zbmath.org/?q=an:0122.06206}


Linking options:
  • http://mi.mathnet.ru/eng/dan27086
  • http://mi.mathnet.ru/eng/dan/v146/i5/p1013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019